I have been on Prestiq 50 mg for a few years after being switched from Paxil for depression and generalized anxiety. After a major panic attack last week, and a resurgence of depression that slowly reared its head over a number of weeks, my Dr put me on Welbutrin as well. It has been about 8 days and I feel so anxious, like I need to run, and my mind is racing. Is this a side effect that will eventually go away? It is not constant, but often enough to have me worried. How long can I expect to feel this way? Will I need to take another short term med to get through the this, or will I need to go off the Welbutrin? I am seeing my doctor in a couple of days, so I will ask him, but I thought I might get a quicker answer if I asked here as well. Thank you.
Wellbutrin is known to increase anxiety in some people. I am 7 days into my upped dose of WB and have similar symptoms. I take a short term med to get me past the start up. I also take amitriptyline 12.5 mg for sleep. It can take 4-8 weeks for the side effects to lessen or subside. When WB works it works well for depression. Talk to your doctor about the symptoms and see what he suggests.
Hope you find what works for you soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Posted 3 Feb 2010 • 3 answers
Posted 15 Jan 2011 • 8 answers
Posted 11 Sep 2015 • 3 answers
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers